Top answers from doctors based on your search:
Disclaimer

Overdose paracetamol

A 50-year-old member asked:
Dr. Tanya Russo
25 years experience Pediatrics
Emergency: Please go to the emergency room!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 46-year-old member asked:
Dr. Bahman Omrani
17 years experience Pain Management
Overdose : It can be lethal. Not recommended.
A 43-year-old member asked:
Dr. Nathaniel Pascual
29 years experience Sleep Medicine
Liver failure: Initially the symptoms of overdose are nonspecific (nausea, vomiting, abdominal discomfort, etc) but paracetamol (also called acetaminophen) overdose ... Read More
4
4 thanks
A 41-year-old member asked:
Dr. Daniel Ziegler
30 years experience Emergency Medicine
Get to an ER NOW!: Acetaminophen, brand name Tylenol, (acetaminophen) while safe at doses recommended, in overdose can saturate the usual route the body uses to break it ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Shaym Puppala
25 years experience Internal Medicine
Liver failure, spasm: Paracetamol (= Acetaminophen or tylenol (acetaminophen) is an example in us) overdose can be fatal. It is toxic to the liver in high doses, and can l ... Read More
A 17-year-old female asked:
Dr. Marsha Davis
28 years experience Internal Medicine
No: I overdoses of these meds do not cause veins to shrink. Multiple IVs and blood draws can scar your veins and make it difficult to have your blood draw ... Read More
A 34-year-old member asked:
Dr. William Carlos
20 years experience Critical Care
It depends: It depends on the time of ingestion, if you are concerned, it is always best to go to the hospital for expert advice and blood level assessment. The ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Ahmad M Hadied
49 years experience Orthopedic Surgery
Let me explain: It is important to remember that, when used at therapeutic levels, paracetamol is usually safe and effective. However taking 4 g per day (or slightly ... Read More
2
2 thanks
A 24-year-old member asked:
Dr. Jonathan Leibowitz
28 years experience Internal Medicine
Death: Paracetemol is in essence a form of tylenol (acetaminophen) sold outside the us. Overdose leads to rapid liver failure and death. I dont suggest do ... Read More
8
8 thanks
A 47-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Acetominophen OD: Overdose symptoms can include: nausea, vomiting, sweating, coma, metabolic acidosis, right upper abdominal pain, liver failure, kidney failure, diffic ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month